Thank you Teo that was an interesting article Mr. Loyd Tan was most certainly a devoted man to his religion, Family and the Parkinson group in Malaysia.
Teo you are also a busy man helping your friends and doing what you can to educate your people about Parkinson, I am sure you are appreciated.
The best of Health to you and your Family,
Thank yu for your encouragement.
I find it is difficulty to deal people with PD unless there are changes on attitude that PD is an age aging disease and no treatment to be cured. In fact PD can be slow down by medication, exercises and positive on the disease that yu are not alone. In Topic: Is it dehydration or others?>
Posted 16 Aug 2010
Kathrynne Holden, MS, on 11 August 2010 - 05:20 PM, said:
Dear Mr. Teo,
It sounds like you got dizzy suddenly, and certainly dehydration could be a possibility. Dehydration is not uncommon when traveling, as it is often harder to remember to drink enough fluids.
If you were at an altitude higher than at home, this could also cause such dizziness. Higher altitudes mean there is less oxygen available, and until your body adapts, it can result in weakness, shortness of breath, or dizziness.
Medications for PD can also cause dizziness, and possibly being in a new climate, combined with the medications, caused your sudden weakness. If the new climate was warmer, or colder, than you are used to, that could make a difference.
I would discuss this with your doctor, who is in a much better position to give you the personal direction you require.
Dear Dr. Kathrynne,
Thank you for your advise.
In fact dehydration is prevented if I have to rest at home a few days instead I go outdoor in the heated weather in order to adapt the changes of the climate from Cold to HOT.
As I was outdoor shopping in the winter I did not feel thirsty and less drinking for the past of three weeks from London,Paris,Rome and Spain.
Besides there were at different altitude when I flying back. I was from Higher altitudes to low and there is less oxygen available, and until your body adapts, it can result in weakness, shortness of breath, or dizziness.
Characters remaining: 400
Page 1 of 1
12 Jun 2010 - 08:58
Delete .Page 1 of 1 .